• entries
    27
  • comments
    63
  • views
    26,943

Day 123 ( Day 3 Month 5)

sonrisafingida

1,124 views

Day 123 ( Day 3 Month 5)

How are you guys? I started my 5th month of Sotret 20mg/day. almost 1/2 of my journey.

my skin didn't improve. i mean new nodules appeared on my face:( 1 biiig on my left cheek, one on the right cheek , one on my neck!!! never before i had acne there!! and now i feel another one on the right cheek but above jawline ( you'll be able to see on the photos below)

they hurt sometimes when i accidentally touch them sad.png i really want the gone and to have a clear face

3 weeks more and i'll have the christmas holiday *o*

TODAY's PHOTOS

8237196977_40527cec83_b.jpg

LEFT CHEEK

8238263570_078f5781bd_b.jpg

RIGHT CHEEK

8238264142_acdd717405_c.jpg

FOREHEAD

8238263776_65b01edd9c_c.jpg

NOSE

8238264296_8e2005e121_z.jpg

CHIN

Month 4: http://www.acne.org/messageboard/index.php/blog/6454/entry-24839-day-91-day-1-month-4/

Month 3: http://www.acne.org/...-day-1-month-3/

Month 2: http://www.acne.org/messageboard/index.php/blog/6454/entry-24342-day-31-day-1-month-2/


  Report Entry


1 Comment


Hun, keep your head up! It will happen for you. For your next derm visit you should once again have your parents speak to the derm about a dosage increase, especially if you are tolerating treatment well (in terms of side effects). Being on accutane for such a long time is not really recommended.

Know that you are beautiful with or without acne and your eyes are amazing

Keep Smiling

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now